# SDR HALA2018031300091

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 55,330 hours, 10,280 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411371
- Part serial: 6149
- Condition: Malfunctioned
- Location: Pack Overheat
- Part time: 10,367 hours, 2,095 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP ILLUMINATED,  FOLLOWED QRH.  AFTER 5 MINUTE COOL DOWN,  ATTEMPTED A RESET.  LEFT PACK TEMP WOULD NOT RESET.  TURNED LEFT PACK OFF.  REMOVED AND REPLACED THE LT PACK OVERHEAT SWITCH IAW AMM 21-51-18, OPS CHECKED GOOD.  OK FOR SERVICE AND REPLACED COMPRESSOR DISCHARGE SWITCH.
